# SDR DLM88971467

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Engine: Pwa PW4460
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Condition: Failed
- Location: Tail Compartment
- Component: 1173T0640
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAIL COMPARTMENT TEMP HI LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF ABORTED AT 1OO KIAS 136,000 LBS.  REPLACED RIGHT TAIL COMPARTMENT TEMP SENSOR.  RAN RIGHT ENGINE AND PACK PER PFHB.  ALL SYS CHECK GOOD PER 36-20-02.
